Artículo

UTD solution for the multiple building diffraction attenuation function for mobile radiowave propagation

Journal ar
Electronics Letters
  • Volumen: 33
  • Número: 1
  • Fecha: 02 enero 1997
  • Páginas: 92-93
  • ISSN: 00135194
  • Tipo de fuente: Revista
  • Tipo de documento: Artículo
An explicit solution for multiple edge diffraction for mobile radiowave propagation in terms of UTD-diffraction coefficients is presented. The applicability of the result is interesting for both area coverage and interference predictions in microcellular systems.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación